# SDR R61A201707200579

- Difficulty date: July 20, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND SHEAR PLATE HAS CORROSION AT FR 87. MX REMOVED AND REPLACED SHEAR PLATE AT FR87 PN 170-91919-001. IAW SRM 53-23-10, 51-10-03, 51-42-01, 51-41-01. AC REMAINS IN RME FOR COMPLETION.
